# SDR 96ZZZM786

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 699/737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-15, FOUND TWO CRACKS IN LONGERON 5R, .5 INCH AT STATION 699, AND .25 INCH AT STATION 737.  REPAIRED BOTH PER SRM 53-02, FIGURE 2.
